I have a question. Does anyone else that wears the OmniPod have allergic reactions to the pod's adhesive tape?
I have been wearing the OmniPod since about July 2013 and have been having lots of trouble with the adhesive on the back of the pods that stick to your skin. In October of 2013, on a place where I did stick my pod, it started getting irritated and had looked as though that I had been burned. It was blood red and had white puss coming out. After a couple of months of doctoring it and keeping it bandaged, it did eventually heal, but there is a scar from it. Right Now, I have another knot/bump right up above it, a place where I have not placed a pod, which is strange. Actually, right now I have 3 bumps/knots all over my stomach area. One (the one over the last area infected) has since started having the puss draining out and isn't as painful as the other 2. The other 2 are on the other side and one of them is in my pants crease area, and hurts like the dinkins when I have to go to the bathroom or anytime I have to pull my pants up to that area. What these bumps/knots do is get SO BLOOD RED with puss and hurt like the devil then they will pop themselves and start draining the puss. It hasn't been quite this bad since the other infected area and I am assuming it is the adhesive tape from the pods. Have been also having trouble with little bumps (ones that are little enough to pop and not hurt) ever since as well. I like my OmniPod since it is tubeless and would like to keep using it.......BUT if this stuff keeps up, I'm gonna had to switch back to my Medtronic insulin pump and have the tubing back again, which I didn't mind, and I sure didn't have any trouble whatsoever with the adhesive tape on the back of Medtornic's tubing and resiviors. What can I do?? I do use an alcohol swab in between changings. Is there different swabs I can use that can sanitize the area better or is there other adhesvies that I can use? I am already going to change my areas for my pods for a while. Changing from my abdomen to my outside arms and outside upper thighs. HELP!!!!!!!!